# SDR CA010426025

- Difficulty date: March 20, 2001
- Submitted: May 2, 2001
- Operation: General aviation
- Make and model: Piper PA-44-180
- Aircraft time: 6,357 hours
- Engine: Lyc O360*
- System (JASC): 8520 · Reciprocating Engine Power Section
- Part: Lifter
- Part number: LW16812
- Condition: Worn
- Location: Engine
- Part time: 651 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) PILOT REPORTED VIBRATION ON LT & RT ENGINE ON RUN-UP. INSPECTED BOTH ENGINES, FOUND GOOD COMPRESSION, NO BROKEN ENGINE MOUNT (COMMON ON THIS AIRCRAFT). REMOVED LIFTERS FOUND BADLY DAMAGED, DAMAGE ON CAMSHAFT AS WELL. FRONT SURFACE MISSING PIECES ON LIFTERS. BOTH ENGINES REMOVED (& PROP FOR FLUSHING) SEND TO LEAVENS AVIATION FOR REPAIR. NOTE: LIFTERS INSPECTED ON 500 HOUR SINCE OVERHAUL, NO DAMAGE AT THAT TIME. DAMAGE OCCUR WITHIN 150 HR SINCE THAT INSPECTION.
